Volume 32, Issue 2
Global Existence and Asymptotic Stability for the Initial Boundary Value Problem of the Linear Bresse System with a Time-Varying Delay Term

Fatima. Z. Mahdi and Ali Hakem


J. Part. Diff. Eq., 32 (2019), pp. 93-111.

Preview Full PDF BiBTex 135 428
  • Abstract

The authors of this paper study the Bresse system in bounded domain with delay terms. First, we prove the global existence of its solutions in Sobolev spaces by means of semigroup theory. Furthermore, the asymptotic stability is given by using an appropriate Lyapunov functional.

  • History

Published online: 2019-07

  • AMS Subject Headings

35L05, 35L15, 35L70, 93D15

  • Cited by